# SDR R61A2023122300759

- Difficulty date: December 24, 2023
- Submitted: December 27, 2023
- Operation: Air carrier
- Aircraft: N750YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000686
- Aircraft time: 14,381 hours, 9,942 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Part number: NONE
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LAV SMOKE FWD LAV WENT OFF DUE TO PASSENGER VAPING IN LAV AT 14K FEET. PERFORMED OPS CHECK OF LAV SMOKE DETECTOR SYSTEM IAW AMM 26-14-01. OPS CHECK GOOD. INSPECTED LAV FIRE BOTTLE IAW AMM 26-25-01. NO DEFECTS NOTED.
